... right in the head. She just started taking flexeril about a week ago with no side effects but was given some morphine at the hospital and now has started hallucinating and talking crazy. One moment she is fine and the next she is talking crazy. The doctor always comes in when she is doing good and really hasn't got to see the crazy side. He seems to think everything will be fine but we are going to get a second opinion. Anybody had similar reactions to these drugs? She also takes a thyriod and a narco every now and then
Morphine will cause some people to hallucinate particularly the elderly. Just being in the hospital and being in pain can cause an elderly person to act strange. Give it time, hopefully she will rally and the need for morphine will diminish. Getting a second opinion is always an acceptable thing to do.
Hi cb I just wanted to say I'm sorry for the hard time you are having. I know how hard it is to take care f a loved one. It can take a lot out of you and I'm sure with her on such a strong medicatin she must be in tramendous pain I commend you for doing your best to take care of her in her time of need. I think grandmas and grandpas are treasures. So I think the best thing you can do is do your best to keep her comfortable and let her know you are there to help her. The hullusinations make sure she doesnt get scared and if she's not go with it and let her know you are there Id play along my husbands dad thought he was watching a football game and the tv wasn't even on said it was the worse game he ever seen lol my husband agree his dad had a bipass. Surgery. Another friend of mine had knee surgery saw litl pink bunnies hopping on his hosp ceiling but they both made it through alright. You keep the faith and comfort her and she will be back to herself again! Maybe after you will have some laughs afterwards. And she will feel appreciated and so will you. I wish u bth healthy and happy days gd luck 2 both of you oh 1 thing watch for her itching and scratching if it occurs tell the nurse or call the doc I noticed some people have that side effect. Take care jaime } litlmommag
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 1 answer
How dangerous is fentanyl patches and should it be used if u have asthma and mental helath problems?
Posted 4 Dec 2009 • 1 answer
Posted 10 Feb 2010 • 1 answer
Posted 11 Apr 2011 • 1 answer
Posted 26 Nov 2012 • 2 answers